[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

Re: [IP] Problems!

You are definitely not the only person to have this happen.  Here is what I
do, others may have better suggestions, No delivery alarm, open case
unscrew reservoir and re-screw (to relieve air pressure), bolus down the
high bg.  See if it works.   If it doesn't, and you have checked everything
else, change setting, and use syringe to get quick action on the high bg. 
This should do it.  
After inserting new set, you get high bg, I usually attribute it to my not
priming enough (takes about 5 units from end of tubing through catheter
into skin).  

Don't go to bed until you have figured out why no delivery alarm.  
Sometimes it pays to just change the set, even though the dollar figures
roll through my brain when I have to do that.  

Please don't give up on the Sils, sometimes it just takes some time to get
everything "perfect" and then sometimes **** just happens.  We all get
frustrated sometimes.  Just keep at it and hang in there.  We are here for
Sleep well tonight, 
From: Laurel and Wayne <email @ redacted>
To: email @ redacted
Subject: [IP] Problems! 
Date: Monday, August 03, 1998 11:09 PM

Hi, All--

I need some help.  Tonight I got a no delivery alarm with my MM507.  It
wasn't the bolus and basal simultaneous delivery.  The site is new, is
absorbing well, and appears to be fine.  I opened up the back of the pump
and moved the arms forward and then back into position.  Didn't see
anything odd.  Do I dare go to bed without doing anything else?  And, if
not, what do I do?

Also, yesterday I inserted a Sil.  I must have done it wrong because
shortly afterwards my BG went up to 400!  I'm getting pretty stable, and
almost never go over 250 unless I've done something really stupid, like
forgetting to bolus.  I didn't forget, and there were no other external
circumstances that could account for this.

I KNOW I did not insert at too steep an angle.  Would inserting at too
shallow an angle cause this?  What else might cause it?  Has anyone else
had this happen with their Sils?

I'm really frustrated.  The Sils are much more comfortable, but I'm having
a devil of a time getting them in correctly.  I have gone over the
instructions provided by MiniMed, as well as all the helpful hints provided
by the members of this list.  But I just can't seem to get this right.  And
I can't deal with having to worry that my BGs are going to shoot up to 400!

Some help would be much appreciated.  Or some encouragement or sympathy.  I
can't believe I am the only person this has ever happened to.  I'm gonna
get some kind of a complex if I can't figure this out!

--Laurel (pumping since 5/15/98)

Insulin-Pumpers website http://www.bizsystems.com/Diabetes/

Insulin-Pumpers website http://www.bizsystems.com/Diabetes/